# SDR SWIA202053774

- Difficulty date: October 15, 2020
- Submitted: November 3, 2020
- Operation: Air carrier
- Aircraft: N146SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000491
- Aircraft time: 14,869 hours, 8,288 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Frame 90
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA CORROSION CENTER SPLICE ON CROSSBEAM FR 90 IS CORRODED, AS MARKED.  C-CHECK RO 10/31/2020.  REMOVED AND REPLACED CENTER SPLICE ON CROSSBEAM FR 90, REF EMB SRM.
